Production complementarities and flexibility in a model of entrepreneurship

e-Archivo Repository

Show simple item record Yurdagul, Emircan 2017-09-13T13:13:23Z 2019-04-01T22:00:06Z 2017-04
dc.identifier.bibliographicCitation Yurdagul, E. (2017). Production complementarities and flexibility in a model of entrepreneurship. Journal of Monetary Economics, vol. 86, n. 4, pp. 36-51.
dc.identifier.issn 0304-3932
dc.description.abstract The focus of this paper is the flexibility in working hours as a motive for entrepreneurship. The model exhibits inflexibilities for workers and entrepreneurs, which arise due to complementarities in production. In addition, it allows for volatile value of leisure to make flexibility in hours desirable. Differences in occupation-specific flexibility, disciplined with the observed patterns in hours (level, persistence, dispersion) and income (persistence, dispersion), can explain relatively low income levels of entrepreneurs in the US and the occupation-specific distributions of working hours and income. Policy relevance of the model features is discussed using experiments of workweek restrictions and income taxation. (C) 2017 Elsevier B.V. All rights reserved.
dc.description.sponsorship I gratefully acknowledge the support from the Ministerio Economia y Competitividad (Spain), Maria de Maeztu grant (MDM 2014-0431), and from Comunidad de Madrid, MadEco-CM (S2015/HUM-3444).
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Elsevier
dc.rights © Elsevier
dc.rights Atribución-NoComercial-SinDerivadas 3.0 España
dc.subject.other Entrepreneurship
dc.subject.other Labor supply
dc.subject.other Production
dc.subject.other Income distribution
dc.title Production complementarities and flexibility in a model of entrepreneurship
dc.type article
dc.subject.eciencia Economía
dc.rights.accessRights openAccess
dc.relation.projectID Gobierno de España. MDM-2014-0431
dc.relation.projectID Comunidad de Madrid. S2015/HUM 3444/MadEco CM
dc.type.version acceptedVersion
dc.identifier.publicationfirstpage 36
dc.identifier.publicationlastpage 51
dc.identifier.publicationtitle Journal of Monetary Economics
dc.identifier.publicationvolume 86
dc.identifier.uxxi AR/0000019973
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)

The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record